# SDR CALA2024011700131

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 77,669 hours, 27,225 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 01055345
- Condition: Intermittent
- Location: Sta318.75, E/E B
- Part time: 58,231 hours, 20,727 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRSPEED AND ALTITUDE DISAGREE IN FLT. CAPT SIDE WAS RELIABLE. CLEARED BELOW 7000 AGL. UNIT, ADIRU, AI OFF 29-3421-9-0010 5345 ON 29-3421-9-0010 6370 UNIT, ADIRU, AI OFF 29-3421-9-0010 5345 ON 0000 INSPECTED PITOT PROBES AND AOA VANE. NO DEFECTS FOUND. CHECKED PITOT FOR WATER IN PITOT SIGHT GLASS. NO MOISTURE FOUND. REPLACED RIGHT AIR DATA INERTIAL REFERENCE UNIT REF 34-21-01 AMM. PERFORMED OPERATIONAL TEST OF THE RIGHT ADIRU SYSTEM REF ADD EMP:U114750 34-21-00-710-801 AMM. OPS CHECK GOOD. ACCOMPLISHED LAND VERIFY TEST REF 22-11-00 AMM. OPS CHECKED NORMAL AIRCRAFT OK FOR FULL CATIII SERVICE.
